# SDR UPS07449151

- Difficulty date: January 11, 2007
- Submitted: February 9, 2007
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 76,834 hours, 22,085 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 2177 S28r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT OF BULK CARGO COMPT - FX STRINGER FOUND CRACK AT BS 2177 STR 28 RIGHT AS MARKED.  CRACK LENGTH 1.25 INCH.  AFT OF BULK CARGO COMPT FX STRINGER S28R AT BS 2177 AREA REPAIRED AS PER RS R53-62-35735 AND UPS ENGINEERING FILE NR 747-53-20377.
